RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 417–425 (Mi de5118)  

Ordinary Differential Equations

Algebroidal solutions of differential equations with algebroidal coefficients

V. D. Mokhon'ko

Ivan Franko State University of L'viv

Full text: PDF file (1054 kB)

Bibliographic databases:
UDC: 517.925.6
Received: 18.06.1981

Citation: V. D. Mokhon'ko, “Algebroidal solutions of differential equations with algebroidal coefficients”, Differ. Uravn., 20:3 (1984), 417–425

Citation in format AMSBIB
\Bibitem{Mok84}
\by V.~D.~Mokhon'ko
\paper Algebroidal solutions of differential equations with algebroidal coefficients
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 417--425
\mathnet{http://mi.mathnet.ru/de5118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742046}
\zmath{https://zbmath.org/?q=an:0539.34009}


Linking options:
  • http://mi.mathnet.ru/eng/de5118
  • http://mi.mathnet.ru/eng/de/v20/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019